Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes burning sensation in stomach?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Dear Doctor , I had food poisoning and was prescribed to take Oflox OZ, Bifilac, Pantocid for 5 days . Though the loose motions are not there , i still feel a burning sensation in my stomach frequently and after eating i burp a lot . Its been more than 10 days since the last dose of medicine .
Posted Tue, 18 Mar 2014 in Digestion and Bowels
Answered by Dr. Shanthi.E 12 minutes later
Brief Answer: continue medications for extended time Detailed Answer: Hello, I have read your query. The burning sensation in your stomach is due to gastritis. You need to continue the medicine pantocid for a week more or until the time your symptoms disappear. I would suggest you to take Capsule Pantocid 40mg once daily on empty stomach for a week more. Meanwhile, avoid spicy and high fatty food. Take yoghurt, butter milk, and tender coconut water daily. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor